Translator Disclaimer
2014 JACOBI PROCESSES DRIVEN BY FRACTIONAL BROWNIAN MOTION
Nguyen Tien Dung
Taiwanese J. Math. 18(3): 835-848 (2014). DOI: 10.11650/tjm.18.2014.3288

Abstract

In this paper we study a Jacobi equation driven by fractional Brownian motion with Hurst index $H\in (\frac{1}{2},1).$ We first prove the existence and uniqueness of the solution. Then we investigate Malliavin differentiability and smoothness of the density of the solution. Finally, we point out that the solution can be approximated by semimartingales.

Citation

Download Citation

Nguyen Tien Dung. "JACOBI PROCESSES DRIVEN BY FRACTIONAL BROWNIAN MOTION." Taiwanese J. Math. 18 (3) 835 - 848, 2014. https://doi.org/10.11650/tjm.18.2014.3288

Information

Published: 2014
First available in Project Euclid: 10 July 2017

zbMATH: 1357.60060
MathSciNet: MR3213390
Digital Object Identifier: 10.11650/tjm.18.2014.3288

Subjects:
Primary: 60G22, 60H07, 60H10

Rights: Copyright © 2014 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.18 • No. 3 • 2014
Back to Top